ANNALI DELL'UNIVERSITA' DI FERRARA

, Volume 58, Issue 2, pp 389–406

Common fixed points for R-weakly commuting in fuzzy metric spaces

Article

DOI: 10.1007/s11565-012-0150-z

Cite this article as:
Sintunavarat, W. & Kumam, P. Ann Univ Ferrara (2012) 58: 389. doi:10.1007/s11565-012-0150-z

Abstract

In this paper, we study the concept of R-weakly commuting of type (Ag) of Pathak et al. (Bull Korean Math Soc 34:247–257, 1997) in fuzzy metric spaces. We also establish the existence of common fixed point theorems by using the common limit in the range property and give an example to validate our the main results.

Keywords

Fuzzy metric spacesR-weakly commuting type (Ag)E.A. property(CLRg) property

Mathematics Subject Classification (2000)

54E4047H1054E99

Copyright information

© Università degli Studi di Ferrara 2012

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceKing Mongkut’s University of Technology Thonburi (KMUTT)BangkokThailand